# SDR UPS08M52316

- Difficulty date: May 15, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT LEADING EDGE FIXED SKIN SPLICE STRAP STA XORS 562 CRACKED.  REMOVED, FABRICATED, AND INSTALLED SKIN SPLICE STRAP IAW MD-11 SRM 51-33-01, 51-21-01, AND DWG ARB3954-1.
